# SDR UIEA2016010600004

- Difficulty date: January 6, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,399 hours, 16,778 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT IDG VLV STATUS MSG.  COMPLIED WITH FIM 24-20 FT 802.  BUS POWER CONTROL UNIT INDICATED IDG HIGH, DELTA TEMP.  COMPLIED WITH FAULT TREE 807, BUS POWER CONTROL UNIT WOULD NOT CONFIRM FAULT.  CLEARED MSG IAW FT 807 AC GEN BITE PROCEDURE TABLE 102.
